# SDR 99ZZZM759

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU450ABE
- Condition: Loose
- Location: Rt Bleed System
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLT 308 - EN ROUTE TO JFK, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  RAN CHECKLIST, LIGHT EXTINGUISHED WITH NR 1 BLEED PACK VALVE CLOSED.  FOUND AIR LEAK AT CLAMP ON DUCTING BEHIND PANEL OF THE RIGHT KEEL BEAM IN THE RIGHT WHEEL WELL. SECURED SAME.  TEST NORMAL.  (M)
